# SDR UPS05845616

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 0069
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CK GOOD IAW MM 33-10.
